# SDR SRAA69608

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Jackscrew
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKING OFF FROM ILL FOR ANC ON FLIGHT 956, FOUND RIGHT MAIN LANDING GEAR WOULD NOT RETRACT, CONTINUED FLIGHT WITH GEARS DOWN AND LANDED IN ANC WITHOUT INCIDENT.  FOUND RIGHT MAIN LANDING GEAR JACKSCREW FAILED.  REMOVED AND REPLACED JACKSCREW AT RIGHT AFT POSITION.  OPS CHECKED GOOD PER MM CH 32.  (M)
